# SDR YENA2020111200527

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 7627
- Aircraft time: 15,546 hours, 3,010 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: LV10120401101
- Part serial: CBADA04726
- Condition: Failed
- Location: Seat 3d
- Part time: 15,537 hours, 3,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1833, BOS-SFO.  IN CRUISE SATCOM REPORT FROM THE CREW OF THE FOLLOWING, ELECTRICAL SMELL BETWEEN ROWS 4-12, NO SMOKE F/A TURNED OFF POWER OUTLETS.  GALLEY OVERHEAD PANEL ZONE 8 POPPED-RT SIDE A/C TV'S WENT BLANK AFTER SMELL DISSIPATED.  CABIN ELECTRICAL SMELL LTV INOPERABLE ROWS 1-5 RT SIDE FOUND IFE C/B 2000VU E-8 ZONE 8 POPPED ATTEMPTED C/B RESET NO HELP POPPED AGAIN.  CREW REPORTED SEAT 4F SUSPECT ELEC SMELL ORIGINATED FROM BEFORE LTV WENT OUT.  (LTV4 SYS-COMPONENTS) ACP INSP OF A/C CABIN FOUND ALL SEATS ROW 1-5 RT SIDE DARK LTV SCREENS INOPERABLE & C/B 2000VU E-8 ZONE 8 POPPED.  NO ELECTRICAL SMELL PRESENT AND ALL SEAT FUNCTION & CABIN FUNCTIONS FOUND OK AND WORKING NORMALLY, IAW TSM 24-00-00-810-823-A AND TSM 05-50-00-810-831-A IFE LTV ITEM E-8 C/B POPPED ROW 1-5 RT SIDE INOPERABLE TRANSFERED TO L/P 289677-2.  R & R SSBX FOR SEAT 3D, IAW AMM LTV-521 TASK 44-20-17.  OPERATIONS CHECK GOOD.  MX-4 UPDATED.  MDDR CLEARED.  PLACARD REMOVED.
